Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Rosa Cabrera RN

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: 7 days delay is normal????

By Anonymous
 
Rate This

my last period was on 9-14 october. i had unprotected sex on 20 october and 21 october i have taken ipill.on 27th i got bleeding which lasted for 5 days. i have taken 3 pregnancy test and all shows negative. i have taken last pregnancy test on 22 november which also showed negative result. If i count 27 october as first day of my cycle then i am 8 days late for my cycle. is there any chances for pregnancy????do u think i should go to doctor or wait for few days?????how many days should i wait for my period before going to doctor???????????plz tell mme

Add a Comment3 Comments

EmpowHER Guest
Anonymous

Dear ,
my english is verry bad ..so, please understand
1Q : my G.F in MC early as 10 days ..why ?? she take medicine FOR FEAVER...
need answer for it why ?
2Q: AFTET 5 DAYS WE ENJOY SEX AND ,my G.F take ipill FOR SAFTEY and after take it blidding start again..
why ?
any problem ??
REQEUST FOR ANSWER ..

February 27, 2014 - 10:00pm
orangebricks

I think the best thing to do is to ask your doctor like the user above suggested. Or, if you might like I saw an interesting article earlier today about this: http://bit.ly/TustbB. I'm not sure if the delay is normal, but I'm sure a doctor can advise you on your situation! Hope this helped!

November 30, 2012 - 3:56pm
Rosa Cabrera RN

Dear Anon,

One of the side effects of the ipill is a change in your period. So, if your period is now 8 days late with negative pregnancy tests then it is more than likely that you are experiencing a side effect of the medication. 

Please make sure you are fully aware of side effects of all medications that you take before you take them: http://www.ipillwoman.piramal.com/i_pill_faq.htm#12

Take another pregnancy test and if it doesn't come by the end of this week, contact your doctor. 

Best,

Rosa

November 30, 2012 - 7:49am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1709 Health

Changed

643 Lives

Saved

497 Lives
4 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

How much money annually do you spend on health and wellness products?:
View Results